Publication detail

A general Lipschitz uniqueness criterion for scalar ordinary differential equations

DIBLÍK, J. NOWAK, C. SIEGMUND, S.

Original Title

A general Lipschitz uniqueness criterion for scalar ordinary differential equations

English Title

A general Lipschitz uniqueness criterion for scalar ordinary differential equations

Type

journal article in Web of Science

Language

en

Original Abstract

In the paper a general uniqueness criterion is given. In the proof, the theorem on implicit function is used.

English abstract

In the paper a general uniqueness criterion is given. In the proof, the theorem on implicit function is used.

Keywords

fundamental theory of ordinary differential equations, initial value problems, uniqueness, Lipschitz type conditions

RIV year

2014

Released

29.07.2014

Publisher

UNIV SZEGED, BOLYAI INSTITUTE, ARADI VERTANUK TERE 1, 6720 SZEGED, HUNGARY

Location

UNIV SZEGED, BOLYAI INSTITUTE, ARADI VERTANUK TERE 1, 6720 SZEGED, HUNGARY

ISBN

1417-3875

Periodical

Electronic Journal of Qualitative Theory of Differential Equations

Year of study

34

Number

2014

State

HU

Pages from

1

Pages to

6

Pages count

6

URL

Documents

BibTex


@article{BUT109758,
  author="Josef {Diblík} and Christine {Nowak} and Siegmund {Stefan}",
  title="A general Lipschitz uniqueness criterion for scalar ordinary differential equations",
  annote="In the paper a general uniqueness criterion is given. In the proof, the theorem on implicit function is used.",
  address="UNIV SZEGED, BOLYAI INSTITUTE, ARADI VERTANUK TERE 1, 6720 SZEGED, HUNGARY",
  chapter="109758",
  howpublished="online",
  institution="UNIV SZEGED, BOLYAI INSTITUTE, ARADI VERTANUK TERE 1, 6720 SZEGED, HUNGARY",
  number="2014",
  volume="34",
  year="2014",
  month="july",
  pages="1--6",
  publisher="UNIV SZEGED, BOLYAI INSTITUTE, ARADI VERTANUK TERE 1, 6720 SZEGED, HUNGARY",
  type="journal article in Web of Science"
}